# SDR AWXA200700465

- Difficulty date: March 31, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 48,488 hours, 19,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  FORWARD GALLEY FLOORBOARD 222 FF, FR 16 - FR 20, -Y1292 TO -Y1732.  REPLACED FORWARD GALLEY FLOORBOARD 222 FF, FR 16 - FR 20, -Y1292 TO -Y1732 IAW AWA TASK CARD C1C53302.
